Jump to content

~Naomi~

Volunteer
  • Content Count

    2,201
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ~Naomi~

  • Rank
    Advanced Member

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Gender
    Female

Recent Profile Visitors

5,310 profile views
  1. Oh wow, Sue! I can only imagine what it would feel like to have a clear brain and return to "me" again. I totally get what you mean by that. I hope this lasts for you. Keep us posted.
  2. Has anyone had any help taking amohetamine?

  3. POTLUCK, they did take blood samples from patients at the conference and the larger study is moving forward.
  4. Is this the 14%? .... "In 13.8% of patients, onset was subacute, and ganglionic acetylcholine receptor antibody was detected in 14.6%, suggesting an autoimmune origin in at least 1 in 7 patients" which I believe is this one ---> AChR Ganglionic Neuronal Ab. http://www.ncbi.nlm.nih.gov/pubmed/17352367 If so, I think Dr. Raj in video from the conference said they aren't finding these in POTS patients anymore.
  5. Don't know why my original link didn't work - but this is what it was about-->Nav1.7/SCN9A http://www.ncbi.nlm.nih.gov/pubmed/22275247 I dug up the post because I wanted to remember when I posted it. I remembered at the time thinking it was exciting, but probably wouldn't help me (us) now. Well, only a little over a year later, the test is available and I was able to get it done last week. I'll have the results in a month or two. And even if it's negative, they are finding more and more genes related to this so all hope is not lost! (see below). If this really explains almost 30%
  6. Since this post has been bumped up and I am still putting puzzle pieces together..... just wanted to post an FYI. I have now had THREE skin biopsies, the first showing neuropathy, the second two not showing it. So I asked for the QSART (which I thought I had before but turns out if was a different test) - just had it done and it was very positive. SO I think if you're looking for neuropathy and one test shows negative, get the other test done just to make sure.
  7. Large fiber neuropathy can be diagnosed through EMG. My small fiber neuropathy was diagnosed through skin biopsy.
  8. Amazing how I get a weird symptom and someone else here talks about the same thing. I've been having the exact thing on one of my fingers - feels wet, but it isn't and it's a cross between feeling hot and cold, but mostly it burns. I have neuropathy so I assume it's part of that. Have you looked into neuropathy?
  9. I agree Lemons, the POTS name should be ditched or modified. It so minimizes the problem and doesn't at all capture all the dysfunction.
  10. For anyone who had a second skin biopsy, how far from the original biopsy site was the second sample taken? Also, did you get the exact same results you did the first time around? I've had a question mark ever since my second biopsy showed as normal. I understand the whole patchy argument, but the two biopsies were within an inch of eachother. And it wasn't like I got a mildly positive result the first time - the report said there was significant.. loss? damage? (I forget the exact wording). It just doesn't make sense to me. I mean they would have to get the exact right spot in order to
  11. Oh, the electric brain zaps can also happen with discontinuing an SSRI - just throwing it out there just in case.
  12. I don't think I have EDS, but I do have POTS. I get the head vibration symptom too. It's something that comes and goes. I'll have it on and off for a day or two, then it will go away and come back weeks or months later, stay a few days, leave again. I think it's like you described - like a buzzing vibration lasts a second, stops, then again, stops, etc. and can go on for quite a while. When it happens I swear it's coming from somewhere inside the house or it's something outside - but I quickly realize nope, its coming from inside me! It's very weird and annoying and kind of scary. I als
  13. Just wanted to add (as people have suggested to me in past) even if the medication initially causes side effects, it could be a matter of adjusting to it. I think that's a personal choice - whether you can or want to tolerate side effects to see if it eventually begins to helps. I'd always check with the Doctor to make sure those side effects are normal or okay though.
  14. Confused. If you're symptoms got worse or new ones came when you took the medication and then went away when the medication wore off, I would think you were experiencing side effects. If you felt the same symptoms when not taking the medication then it's something else. What I've done in the past is test out a medication and if I had what I thought were side effects - get some distance from the medication, then try it again say a week later and if the same thing happened, I knew it was the medication. I'd give it another try if I were you and see what happens. I can tell you that even a p
×
×
  • Create New...